advertisement
Question
Posted by: Anonymous | 2009/06/01

Husband on Roaccutane &  pregnancy

Hi,
My husband is on Roaccutane/Acnetane &  his course will be finishing at the end of June 09. If we fall pregnant before this time would there be any risks involved for the foetus because he is on the medication? I know that if women are on this medication that the risks are very high but would it be the same for men?
Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is only a problem if you fell pregnant on the Roaccutane.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement